DOI 10.1002/1097-0142(19940301)73:5<1509::aid-cncr2820730531>3.0.co;2-g
Hallucinations and ifosfamide-induced neurotoxicity.
Аннотация
BACKGROUND
Hallucinations as a symptom of central neurotoxicity are a known but poorly described side effect of ifosfamide. Most cases of ifosfamide-induced hallucinations have been reported with other mental status changes.
METHODS
The authors interviewed six persons with ifosfamide-induced hallucinations in the presence of a clear sensorium. All patients were receiving high-dose ifosfamide as part of their bone marrow transplant procedure.
RESULTS
Hallucinations occurred only when the patient's eyes were closed and, in all but one case, were reported as disturbing or frightening. Underreporting of these hallucinations by patients is likely.
CONCLUSIONS
Hallucinations may be the sole or first manifestation of neurotoxicity. The incidence may be dose and infusion-time related. The clinician should be alerted for possible ifosfamide-induced hallucinations, which may occur without other signs of neurotoxicity. "Eyes-closed" hallucinatory experiences appear to be an unusual feature of this presentation. Patients anxious about this experience respond well to support and education about this occurrence. Optimal pharmacologic management of disturbed patients is unclear. If agitation becomes marked, high-potency neuroleptics (i.e., haloperidol) may be effective.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.